Format

Send to

Choose Destination
See comment in PubMed Commons below
Br J Anaesth. 2007 Feb;98(2):213-5.

Severe lactic acidosis and rhabdomyolysis following metformin and ramipril overdose.

Author information

1
Department of Anaesthesia and Intensive Care, St Peter's Hospital, Guildford Road, Chertsey KT16 0PZ, UK. marylyse@doctors.org.uk

Abstract

We report the case of a 46-yr-old male who developed severe lactic acidosis, cardiorespiratory arrest, and rhabdomyolysis following an overdose of metformin and ramipril. The lactic acidosis was successfully treated with early high-volume continuous veno-venous haemofiltration. Rhabdomyolysis and lower limb compartment syndrome developed later. The patient otherwise made a good recovery. We discuss the management of severe lactic acidosis secondary to metformin overdose and the association with rhabdomyolysis.

PMID:
17251212
DOI:
10.1093/bja/ael347
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Silverchair Information Systems
    Loading ...
    Support Center